Table of Contents Author Guidelines Submit a Manuscript
Journal of Materials
Volume 2014, Article ID 636507, 22 pages
http://dx.doi.org/10.1155/2014/636507
Review Article

A Reconciliation of Packed Column Permeability Data: Column Permeability as a Function of Particle Porosity

The Wrangler Group LLC, 40 Nottinghill Road, Brighton, MA 02135, USA

Received 14 November 2013; Accepted 2 January 2014; Published 1 April 2014

Academic Editor: Carmen Alvarez-Lorenzo

Copyright © 2014 Hubert M. Quinn. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hubert M. Quinn, “A Reconciliation of Packed Column Permeability Data: Column Permeability as a Function of Particle Porosity,” Journal of Materials, vol. 2014, Article ID 636507, 22 pages, 2014. https://doi.org/10.1155/2014/636507.